Jump to content

When are you stabilized enough and ready for next cut


[...]

Recommended Posts

I started at .5 4xday around March 1 cut .5 on May 3 did ok cut again .25 on May22 had lots of fatigue, some sweats and slight nausea.  Fatigue has been the biggest factor.  I am suppose to cut .25 again on June 1. My w/d have not been terrible just a little feeling of not quite right.  Is that stable enough to make another cut or should I wait longer.  Right now I am at .5 6:00am, .25 2:00pm, .5 at 9:00pm.  I was thinking of going to .25 at 6:00am next.  What does anyone out there suggest??? If I did ok should I still cut .25 or should I have that.  Since I did not do too bad was thinking of doing the .25 cut.  Just don't want to go too soon or make situation worse.

 

 

mal

Link to comment
Share on other sites

Okay, so your last cut was May 22 and you feel... okay.  If I felt like you seem to, I'd go ahead and cut. It will have been ten days since your last cut. .25 seems a big cut but if you find you can't handle it, you can always add half of it back if you need to.

 

Good luck!

 

rufus

Link to comment
Share on other sites

Hi Mal,

 

I have provided a link below to our Stepping-Off Guide, this might help you in determining your next cut. Anymore questions, just ask. If you would, to make it more helpful for following your progress, please add a signature line to your thread by clicking profile above, click forum profile information, scroll down to signature and type your history.

 

http://www.benzobuddies.org/buddiesguide/tables/stepping-off

 

 

T2

Link to comment
Share on other sites

[a5...]

Hello!

 

I've been giving my cuts anywhere between 10-14 days, but have had to extend those days in some cases due to symptoms I didn't feel comfortable with. Your body is the best judge of when you are stable and you're going to know based on the signals your body provides. I know that if I felt uncomfortable when I was supposed to make my cut (due to how I felt overall), I'd extend by a day or more if I had to. :)

 

- Pete  :socool:

Link to comment
Share on other sites

Thanks for all your comments.  I know you have told me T2 that I should make smaller cuts and I do and will keep that in mind if I seem to not be able to handle the cuts.  My dr. gave me the schedule of cuts and I know they don't know all the withdrawls but I have been on the meds for only a short time so if I am able to handle it I would like to continue to try the .25 cuts.  after that when I am down to .25 3x daily I know I will need your advice and help again as to what my next cuts should be.  I just don't want to make my situation worse.  The w/d 's are tolerable at this time but I do not know if they will get worse or not when I am on smaller doses. Really want off these meds and I am hoping the fatigue does not linger too long.  Thanks for all the support from all of you.  This site had been a tremedous help and yes I will fill in my signature line with my info.

 

mal

Link to comment
Share on other sites

Hi Mal,

 

Yes, the best thing is to let your body be your guide in how large your cuts are. If you are doing fine right now, keep doing what you're doing. You're doing great!

 

 

T2 :smitten:

Link to comment
Share on other sites

The term "stable" is all relative IMO, whats stable for me may not be stable for you. During my taper I was never "stable" but I kept on the same schedule and when I finally completed my taper my condition didn't change much. The best thing you can do as stated in an earlier post is listen to your body, it'll tell you what to do.

 

Best of luck

 

Dave

Link to comment
Share on other sites

I understand everyone is different.  I just don't want to set myself up for failure.  I want to continue to taper and not have to go back up on my med. I want off this so bad that I find myself rushing it and I know I have to sit back and do listen to my body.  The other issue is my Dr. is moving away in two months and I feel the further along for me the better.  I will be seeing someone new and I have no idea how it will be and my dr. has been great so the further down on my meds the better.  I do feel more stable than a couple of days ago and even that was not terrible just tired and not feeling great.  Again I don't want to go back to the way I was ever again so I do need to be cautious and listen to my body and get support and help from all of you out there.  So again Thanks!!! for listening and for all your comments.

 

mal ::)

Link to comment
Share on other sites

I understand everyone is different.  I just don't want to set myself up for failure.  I want to continue to taper and not have to go back up on my med. I want off this so bad that I find myself rushing it and I know I have to sit back and do listen to my body.  The other issue is my Dr. is moving away in two months and I feel the further along for me the better.  I will be seeing someone new and I have no idea how it will be and my dr. has been great so the further down on my meds the better.  I do feel more stable than a couple of days ago and even that was not terrible just tired and not feeling great.  Again I don't want to go back to the way I was ever again so I do need to be cautious and listen to my body and get support and help from all of you out there.  So again Thanks!!! for listening and for all your comments.

 

mal ::)

 

Mal I feel the same way you do. I took my last bit of klonopin 26 months ago and completed my taper Sept 1 2006 and I still struggle but no matter how bad I feel I will never touch another benzo for the rest of my life. Your going to get better it's just going to take some time.

 

Dave

Link to comment
Share on other sites

Dave thanks for the support.  I do hope I can cope and function without meds.  I have a family history of mother and siblings on librium, valium, xanax, vicodin and one alcoholic brother.  The odds are against me but watching the one brother destroy our family with drugs and alcohol makes me more determined to stay drug free.  I did need this drug when they prescribed it to me but I was so against it even then.  I wanted a clear mind and body.  I gave into the med because I needed to calm my nerves.  Had the shakes straight for 8 days before the xanax broke my cycle.  So that I am grateful and I pray that my nerves, mind and body stay strong, healthy and calm while I taper and after too.  I do hope you find peace within your mind and body too.  You have come along way and congrats to you for cleaning the drugs out of you and for so long.  Thanks Dave you have been a great support to me.  Wish me luck!!

 

mal

Link to comment
Share on other sites

  • 2 weeks later...

O.K. I made another cut 2 days ago and other than fatigue and sweats I seem to be doing ok.  Did wake up a few times last night but went back to sleep right away. I know my cuts are larger than you recommend but I have had small affects from w/d.  Able to function, work and be active.  I am now down to .25 3x daily and I don't want to blow this now.  My Dr. is moving and I will see him this week and then in another 3 weeks after that  then I get referred to someone new.  That is some of the reason for my cuts but I have been feeling ok too.  I know stabilization is very important and I did feel stabilized before my cuts.  Now I need to know how to do this right.  If after 7-10 days I am stabilized I assume that I will cut again in half one dose at a time?? Then do I just stop or cut again?? Does it depend on me???  I just here so many insomnia stories and setbacks that I want to end this on the best note possible.  Does anyone end this and feel great with no setbacks or is this just part of w/d - setbacks???  Any advice again would be appreciated.  I have read alot of other posts and it seems that the end is the toughest and alot of problems can happen.  Help if you can.

 

mal

Link to comment
Share on other sites

If after 7-10 days I am stabilized I assume that I will cut again in half one dose at a time?? Then do I just stop or cut again?? Does it depend on me??? 

 

Hi Mal,

 

You seem to be handling your cuts reasonably well. As you stated, cut one dose in half, wait 7-14 days (dependng on how you are feeling) and cut another dose in half and hold for 7-14 days and so on.

 

T2

Link to comment
Share on other sites

Thanks T2 that is what I was planning.  If I do this should I be able to avoid any setbacks or insomnia?

 

mal

Link to comment
Share on other sites

Thanks T2 that is what I was planning.  If I do this should I be able to avoid any setbacks or insomnia?

 

mal

 

These drugs and their affects are just too unpredictable to say for sure that you won't have any setbacks or insomnia. If you weren't specifically taking them for insomnia, I would say you probably won't have that problem but if you do it will pass. Just take one day at a time and try not to get too far ahead of yourself and set yourself up for problems that may not even happen.

 

T2

Link to comment
Share on other sites

Thanks again!  Yes I do tend to want to be prepared for anything that might happen.  Don't like surprises and I have read so much but must remember we are all different.  I just want to know that I am doing the best that I can with this!  I have only been on this since the end of February but have never liked the way that I feel on this.  It helped and for that I am grateful but the more I cut the better I feel once I stabilize.  I am hoping since this was prescribed for anxiety due to trauma and meds that once I am off of this I will be good to go.  I soooo appreciate all the support this site has given me.  I was lost until I found it.  Now it all makes sense!! :)

 

mal

Link to comment
Share on other sites

×
×
  • Create New...